# SDR IPXA2024021522802

- Difficulty date: January 13, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- Aircraft time: 26,752 hours, 16,627 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: UPB53774133204
- Condition: Corroded
- Location: Seat Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO MAIN DECK FLOOR , SKIN UNDER FLOOR PANELS 231MJ-231LG-231RG-231WG-231BH HAS CORROSION BETWEEN FR16A AND FR31.DOT119-011. REMOVED CORROSION AT MCD UNDER FLOOR PANELS 231MJ, 231LG, 231RG, 231WG AND 231BH BETWEEN FR16A TO FR31. IAW A300-600 SRM 51-74-10.  MAJOR REPAIR.
